Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A note on a theorem of Fuchs


Author: J. D. Gilbert
Journal: Proc. Amer. Math. Soc. 12 (1961), 433-435
MSC: Primary 20.30
DOI: https://doi.org/10.1090/S0002-9939-1961-0130907-X
MathSciNet review: 0130907
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Fuchs, On subdirect unions. I, Acta Math. Acad. Sci. Hungar. 3 (1952), 103–120 (English, with Russian summary). MR 0052395, https://doi.org/10.1007/BF02146077
  • [2] R. Remak, Über die Darstellung der endlichen Gruppen als Untergruppen direkter Produkte, J. Reine Angew. Math. vol. 163 (1930) pp. 1-44.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.30

Retrieve articles in all journals with MSC: 20.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0130907-X
Article copyright: © Copyright 1961 American Mathematical Society